MathSciNet Relay Station
MathSciNet bibliographic data
MR2216263 35K57 (35B25 37L99)
Ai, Shangbing; Chen, Xinfu; Hastings, Stuart P. Layers and spikes in non-homogeneous bistable reaction-diffusion equations. Trans. Amer. Math. Soc. 358 (2006), no. 7, 3169–3206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement